| Catalog Number |
0112640 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240); Insufficient Information (4580)
| Date of Event |
05/28/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Device not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard flat mesh (bard mesh) on (b)(6) 2013.As reported, the patient is making a claim for an adverse patient outcome against the bard flat mesh (bard mesh).Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient sustained personal injury, experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient.The patient's attorney alleges that the patient had subsequent surgical intervention; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard flat mesh (bard mesh) on (b)(6) 2013.As reported, the patient is making a claim for an adverse patient outcome against the bard flat mesh (bard mesh).Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device.It is also alleged that the patient sustained personal injury, experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2013 ¿ patient was diagnosed with abdominal pain, ventral incisional hernia thereby underwent laparoscopic repair with implant of bard flat mesh.Per operative notes, ¿a small ventral incisional hernia was identified in the upper abdomen.A bard flat mesh was placed and tacked.¿ (b)(6) 2014 ¿ patient was diagnosed with right lower quadrant abdominal pain, ventral incisional hernia thereby underwent laparoscopic repair.Per operative notes, ¿the omental adhesions were cleared off.There was a very small ventral incisional hernia in the supraumbilical area.The hernia sac was dissected out.¿ (b)(6) 2015 ¿ patient had right abdominal wall pain and was diagnosed with recurrent right ventral incisional hernia thereby underwent open repair.Per operative notes, ¿the scar was excised.The hernia sac was removed.¿.